New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: pPease help with replying to this discussion

Need help with your Psychiatric Nursing & Crisis Intervention case study or NCLEX preparation? Connect with a verified Nursing expert now.

pPease help with replying to this discussion…With weight loss drugs like Ozempic on the rise, there are concerns as to what these drugs can do regarding your mental health. These drugs are known as GLP-1s. There is a possible link between suicide and self inflicted injuries with use of these medications for weight loss. It is currently unknown whether the drug itself or underlying issues are the cause but when these medications are prescribed, the risk factor of suicide is a discussion. Another factor to consider is that sometimes these people end up losing a significant amount of weight and have a hard time coping with a new body which can lead to body dysmorphia and suicidal thoughts.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion